# SDR SWAA2020051828406

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 242UF HAS FACE SHEET FIBERS PULLED ALSO FWD UNDERSIDE INBD CORNER CRUSHED / REPAIRED UPPER FACESHEET AND UNDERSIDE INBD CORNER ON FLOORBOARD PANEL (242 UF) WITH WET LAY-UP REPAIR IAW B737-800 SRM 53-00-50-2R-1 (3) A-M (REV 68)
